# SDR SWAA2020072299675

- Difficulty date: July 2, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY DOOR HANDLE ASSY LT SIDE.   REPLACED THE EMERGENCY DOOR HANDLE ASSY  IAW AMM 52-22-51-000-801, STEPS 2.B.(1).(F), AND (G),  AMM 52-22-51-400-801, STEPS 3.C.(2).(E) AND (F).
